# SDR 03FDEA00111

- Difficulty date: January 20, 2003
- Submitted: February 17, 2003
- Operation: Air carrier
- Aircraft: N578FE
- Make and model: Doug MD-11F
- Aircraft serial: 48458
- Aircraft time: 29,500 hours, 8,526 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Bracket
- Part number: ARC050214
- Condition: Damaged
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING O/B FLAP I/B HINGE ACTUATOR I/B ATTACHMENT HOLE FOUND WITH A GROOVE MARK.   COMPLIED WITH FEDEX EA 1-5750-67561. WING TRAILING EDGE & TRAILING EDGE DEVICES, RT OUTBOARD FLAP, INBOARD HINGE BRACKET REPAIR.
